# SDR KCSA081382A

- Difficulty date: August 11, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,200 hours, 19,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 S10R LT SIDE FRAME AFT SIDE, STRINGER ATTACH ANGLE CRACKED IN RADIUS .250 INCH CRACK MARKED UPPER DECK.  (S)
